MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM¿ NEEDLE-FREE SYRINGE; PISTON SYRINGE

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM¿ NEEDLE-FREE SYRINGE; PISTON SYRINGE
Catalog Number MY8010
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Fda notified: the initial reporter also notified the fda via medwatch # mw5113542.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.
 
Event or Problem Description
It was reported that the bd texium¿ needle-free syringe was found blocked when connected to the needle.The following information was provided by the initial reporter: "a 10 ml texium syringe failed to open fluid patch when engaged with a needle.Procedure had to be halted a new syringe needed to be made.Resulted in a 1-hour delay in procedure.".
 
Additional Manufacturer Narrative
Investigation summary no product or photo was returned by the customer.It was reported by the customer "a 10 ml texium syringe failed to open fluid patch when engaged with a needle." the customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model my8010 lot number 92127202 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description

Brand Name
BD TEXIUM¿ NEEDLE-FREE SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16035574
Report Number9616066-2022-02041
Device Sequence Number5477632
Product Code FMF
UDI-Device Identifier10885403221675
UDI-Public10885403221675
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K071108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/29/2024
Device Catalogue NumberMY8010
Device Lot Number92127202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown